# SDR DALA2017030901916

- Difficulty date: March 9, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR SILL HAS PITTING CORROSION. REMOVED CORROSION ON FWD PIT DOOR SILL IAW SRM 51-10 -02 ITEM 15A(2). MEASURED & VERIFIED LIMITS IAW SRM  53-00-53 NOTE C DETAIL V ORIG. "T" .063 REMAINING "T" .045 LOSS OF .018", LOSS OUT OF ALLOWABLE LIMITS. ACCOMPLISHED ER/A 373211-14MA REV G STEPS 1-12. ER/A 373211-14MA REV G COMPLETE.
